# SDR AALA20120118TUL05

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 35,799 hours, 14,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF FLOORBEAM STATION 328 AT RIGHT BUTTLINES 7 THRU 54.  COMPLETED FLOORBEAM REPAIR PER SRM 53-10-51-2R 7 AND EA B737-53-021045.
